Show ratings & reviews for

2.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

4 People found this comment helpful

I have had a severe constipation that involved hospitalization with bowel blockage perhaps from the use of Caltrate plus.

Shared reviews and ratings

wyeth | 55-64 | Female | On medication for 1 to less than 2 years | Patient
4/1/2013
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have had a severe constipation that involved hospitalization with bowel blockage perhaps from the use of Caltrate plus.

Report this postFill 3Created with Sketch.
bluey | 45-54 | Female | On medication for less than 1 month | Patient
10/4/2010
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I feel ill shortly after eating tablet, bloated,gas, & affects sinus's (I have allergy to dairy & IBS)

Report this postFill 3Created with Sketch.
anita | 55-64 | Female | On medication for 1 to 6 months | Patient
6/13/2010
Condition: Other
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Shelley | 35-44 | Female | On medication for 1 to less than 2 years | Patient
4/27/2010
Condition: Prevention of a Low Amount of Calcium in the Blood
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This medication makes me naseaus. I have been suffering for the pat several months with kidney & back pain, loss of energy. I am 42 years old, 130 lbs.I work out on a regular basis but almost everytime I take the medication waves of nausea come over me. I will find an alternate solution to getting more calcium.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More